# SDR DHL9871504C

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Oil Canning
- Location: Nr 1 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE TOP COWL HAS SKIN OIL CANNING BETWEEN NR 10 AND 11 RIBS.  INSTALLED REPAIR PER SRM 54-10-3, DOUBLER 8 X 8.  N/R 6091
